Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 543593, 4 pages
http://dx.doi.org/10.1155/2014/543593
Research Article

Some Inequalities for the -Analogue of the Classical Riemann Zeta Functions and the -Polygamma Functions

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 30 August 2013; Accepted 12 November 2013; Published 22 January 2014

Academic Editors: A. Barbagallo and Y.-M. Chu

Copyright © 2014 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present the generalizations on some inequalities for the -analogue of the classical Riemann zeta functions and the -polygamma functions.